# SDR ASAA12511413

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 4,701 hours, 1,425 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START ON RECALL OBSERVED RT PACK LIGHT ILLUMINATED EXTINGUISHED WHEN MASTER CAUTION RESET, GROUNDED.  RESET SYS AND RAN PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002.  GROUND FUNCTIONAL OPS CHECKED GOOD.  ALSO RAN PACK FOR SEVERAL MINUTES NO FAULTS.
